# SDR HNAA2010043000121

- Difficulty date: April 30, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 53,390 hours, 59,114 cycles
- Engine: Pwa PW120A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAST (2) FLOOR LEVEL EMERGENCY LIGHTS IN OP.  FOUND 3352, CR5 TO BE THE WRONG PN AND MISWIRED. INSTALLED CORRECT DIODE AND WIRED IT CORRECTLY IAW 33-53-01.
